ՀՀ ԳԱԱ Տեղեկագիր: Ֆիզիկա = Proceedings of the NAS RA: Physics

Разложения решений биконфлюэнтного уравнения Гойна в ряды по неполным бета- и гамма-функциям

Ишханян, Т. А. and Пашаян-Леруа, Е. and Геворгян, М. Р. and Леруа, К. and Ишханян, А. М. (2016) Разложения решений биконфлюэнтного уравнения Гойна в ряды по неполным бета- и гамма-функциям. ՀՀ ԳԱԱ Տեղեկագիր. Ֆիզիկա, 51 (3). pp. 313-322. ISSN 0002-3035

[img]
Preview
PDF
Download (233Kb) | Preview

    Abstract

    Starting from equations obeyed by functions involving the first or the second derivatives of the biconfluent Heun function, we construct two expansions of the solutions of the biconfluent Heun equation in terms of incomplete Beta functions. The first series applies single Beta functions as expansion functions, while the second one involves a combination of two Beta functions. The coefficients of expansions obey four- and five-term recurrence relations, respectively. It is shown that the proposed technique is potent to produce series solutions in terms of other special functions. Two examples of such expansions in terms of the incomplete Gamma-functions are presented.

    Item Type: Article
    Additional Information: Expansions of the solutions of the biconfluent Heun equation in terms of incomplete Beta and Gamma functions
    Uncontrolled Keywords: Ishkhanyan T. A., Pashayan-Leroy Y., Gevorgyan M. R., Leroy C., Ishkhanyan A. M.
    Subjects: Q Science > QC Physics > Nuclear Physics
    Divisions: UNSPECIFIED
    Depositing User: Professor Vladimir Aroutiounian
    Date Deposited: 05 Aug 2016 15:57
    Last Modified: 30 Sep 2019 06:22
    URI: http://physics.asj-oa.am/id/eprint/3575

    Actions (login required)

    View Item